# SDR COEA2015032409805

- Difficulty date: March 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S57012082200
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR.  RT WING RIB 13 FLAP HINGE ARM INBD FITTING HAS CHAFING DAMAGE CAUSED BY THE GROUNDING WIRE.  OUT OF LIMITS OF SRM 51-10-10 REV 91. REPAIR IAW SRAS DT S 1797 15 9207 ISSUE B DATED 4 23 2015.
